Hepatitis C Treatment and Cure

BHT
Posted by Dan (Ontario, CA) on 12/01/2014
0 out of 5 stars

Is there anyone out there who had a bad reaction to BHT? I've had hep C for 40 years and I am heading into stage 3 liver disease. I have always self treated and seemed to keep the virus at bay. However, in recent years my levels have gone way up and my ferritin levels are in the 500 range. I am on blood pressure meds, (which I am not happy about). I tried the BHT at 2 x 250 per day and it made me feel ill. I cut back to 1 a day and after 2 weeks I couldn't think or hardly function in day to day activities. I want this to work but I seem to be allergic to it. Oh, I also have Crohn's disease. Any advice would be appreciated


BHT
Posted by Debibrown (Irvine California) on 08/28/2013
0 out of 5 stars

Hello Oscar,

I starting taking BHT for my HepC last week. I take 1 cap per day first thing in the morning on empty stomach. After a few days I started to itch all over. My palms and the bottoms of my feet mostly. Is this a side effect of the BHT? Have you heard of this happening to anyone else? I'm afraid to take another pill at night because of this. It's been over a week now and I'm still on one pill in the morning. I'm still itching but not too bad. I can tolerate it. I have illiminated everything else I'm taking except the BHT and I still have a low grade itching all day long. I have been taking benedryl to help with the itching. What do you recommend I do now? Thanks for your help. Debi